# SDR 95ZZZZ214

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- Engine: Pwa PT6A67D
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Fuel Flow Gauge
- Part number: 1303800101
- Condition: Inoperative
- Location: Cockpit
- Part time: 54 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL FLOW INDICATOR ON RT SIDE INOPERATIVE.  SUGGEST IMPROVEMENT OF INTERNAL COMPONENTS TO INCREASE RELIABILITY.
